# SDR UIEA2021100302165

- Difficulty date: October 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Engine: Pwa PW4060
- System (JASC): 7300 · Engine Fuel and Control
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L ENG SPEED CARD STATUS MSG( ACCOMPLISHED SYSTEM CHECK FOR FIM 73-22 FT 871. FOUND OK. )
